Alert archive / Texas / Wind Advisories in 2009
Wind Advisory 27, NWS Brownsville, TX
NWS Brownsville, TX issued this wind advisory at Dec 23, 2009, 3:34 AM CST for 4 counties in Texas. It took effect at Dec 23, 2009, 10:00 AM CST. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Dec 23, 2009, 3:34 AM CST (09:34 UTC)
- In effect from
- Dec 23, 2009, 10:00 AM CST
- Expired
- Dec 23, 2009, 4:00 PM CST
- In force
- 6 hr
- Issued by
- NWS Brownsville, TX
Counties Cameron County, TX, Hidalgo County, TX, Kenedy County, TX, Willacy County, TX
The radar
The Brownsville radar (KBRO), 70 km from the middle of the area, began a volume at 09:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brownsville Intl, TX (KBRO), launched 00:00Z, 9.6 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 7 J/kg
- Mixed-layer CIN
- -316 J/kg
- Mixed-layer LCL
- 674 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 144 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KBRO 230934 NPWBRO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 334 AM CST WED DEC 23 2009 ...WIND ADVISORY IN EFFECT FOR PORTIONS OF DEEP SOUTH TEXAS... .BROAD SURFACE HIGH PRESSURE OVER THE GULF OF MEXICO WILL INTERACT WITH LOW PRESSURE OVER NORTH AND WEST TEXAS TO ONCE AGAIN INCREASE WINDS OVER PORTIONS OF DEEP SOUTH TEXAS. TXZ251-253>257-231745- /O.NEW.KBRO.WI.Y.0027.091223T1600Z-091223T2200Z/ KENEDY-HIDALGO-INLAND WILLACY-INLAND CAMERON-COASTAL WILLACY- COASTAL CAMERON- INCLUDING THE CITIES OF...SARITA...MCALLEN...EDINBURG...PHARR... MISSION...WESLACO...RAYMONDVILLE...BROWNSVILLE...HARLINGEN... PORT MANSFIELD...PORT ISABEL...SOUTH PADRE ISLAND... LAGUNA HEIGHTS...LAGUNA VISTA 334 AM CST WED DEC 23 2009 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 4 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 4 PM CST THIS AFTERNOON FOR CAMERON...WILLACY...KENEDY...AND HIDALGO COUNTY. BROAD SURFACE HIGH PRESSURE OVER THE GULF OF MEXICO WILL INTERACT WITH SURFACE LOW PRESSURE POSITIONED OVER NORTH AND WEST TEXAS TODAY. THE INTERACTION BETWEEN THESE TWO WEATHER SYSTEMS WILL PRODUCE SOUTHERLY WINDS OF 25 TO 30 MPH WITH OCCASIONAL GUSTS UP TO 35 MPH OVER CAMERON...WILLACY...KENEDY...AND HIDALGO COUNTY. WINDS ARE EXPECTED TO DIMINISH LATE THIS AFTERNOON DUE TO THE APPROACH AND PROXIMITY OF A COLD FRONT. PRECAUTIONARY/PREPAREDNESS ACTIONS... RESIDENTS IN CAMERON...WILLACY...KENEDY...AND HIDALGO COUNTY SHOULD TAKE ACTION EARLY TODAY TO SECURE TRASH CANS...LAWN FURNITURE...AND OUTDOOR HOLIDAY DECORATIONS FROM THE EXPECTED STRONG WINDS. MOTORISTS...ESPECIALLY THOSE IN HIGH PROFILE VEHICLES...WILL EXPERIENCE DIFFICULTY DRIVING ON HIGHWAYS AND ROADS DUE TO THE WINDS...AND BLOWING DUST AND SAND COVERING THE ROAD SURFACE ON HIGHWAY 48 JUST WEST OF PORT ISABEL IS POSSIBLE. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 30 TO 39 MPH AND OR FREQUENT GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. && $$ TOMASELLI
2 follow-up statements
000 WWUS74 KBRO 232004 NPWBRO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 204 PM CST WED DEC 23 2009 ...WIND ADVISORY IN EFFECT FOR PORTIONS OF DEEP SOUTH TEXAS... .BROAD SURFACE HIGH PRESSURE OVER THE GULF OF MEXICO WILL INTERACT WITH LOW PRESSURE OVER NORTH AND WEST TEXAS THROUGH THE AFTERNOON TO PRODUCE STRONG SOUTH WINDS ACROSS PORTIONS OF DEEP SOUTH TEXAS. TXZ251-253>257-232200- /O.CON.KBRO.WI.Y.0027.000000T0000Z-091223T2200Z/ KENEDY-HIDALGO-INLAND WILLACY-INLAND CAMERON-COASTAL WILLACY- COASTAL CAMERON- INCLUDING THE CITIES OF...SARITA...MCALLEN...EDINBURG...PHARR... MISSION...WESLACO...RAYMONDVILLE...BROWNSVILLE...HARLINGEN... PORT MANSFIELD...PORT ISABEL...SOUTH PADRE ISLAND... LAGUNA HEIGHTS...LAGUNA VISTA 204 PM CST WED DEC 23 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON. BROAD SURFACE HIGH PRESSURE OVER THE GULF OF MEXICO WILL INTERACT WITH SURFACE LOW PRESSURE POSITIONED OVER NORTH AND WEST TEXAS TODAY. THE INTERACTION BETWEEN THESE TWO WEATHER SYSTEMS WILL PRODUCE SOUTHERLY WINDS OF 25 TO 35 MPH WITH OCCASIONAL GUSTS UP TO 40 MPH OVER CAMERON...WILLACY...KENEDY...AND HIDALGO COUNTY. WINDS ARE EXPECTED TO DIMINISH LATE THIS AFTERNOON DUE TO THE APPROACH AND PROXIMITY OF A COLD FRONT. PRECAUTIONARY/PREPAREDNESS ACTIONS... RESIDENTS IN CAMERON...WILLACY...KENEDY...AND HIDALGO COUNTY SHOULD TAKE ACTION EARLY TODAY TO SECURE TRASH CANS...LAWN FURNITURE...AND OUTDOOR HOLIDAY DECORATIONS FROM THE EXPECTED STRONG WINDS. MOTORISTS...ESPECIALLY THOSE IN HIGH PROFILE VEHICLES...WILL EXPERIENCE DIFFICULTY DRIVING ON HIGHWAYS AND ROADS DUE TO THE WINDS...AND BLOWING DUST AND SAND COVERING THE ROAD SURFACE ON HIGHWAY 48 JUST WEST OF PORT ISABEL IS POSSIBLE. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 30 TO 39 MPH AND OR FREQUENT GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. && $$
000 WWUS74 KBRO 232208 NPWBRO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 408 PM CST WED DEC 23 2009 ...THE SOUTHERLY WINDS STEADILY WEAKENING ACROSS DEEP SOUTH TEXAS... TXZ251-253>257-232315- /O.EXP.KBRO.WI.Y.0027.000000T0000Z-091223T2200Z/ KENEDY-HIDALGO-INLAND WILLACY-INLAND CAMERON-COASTAL WILLACY- COASTAL CAMERON- INCLUDING THE CITIES OF...SARITA...MCALLEN...EDINBURG...PHARR... MISSION...WESLACO...RAYMONDVILLE...BROWNSVILLE...HARLINGEN... PORT MANSFIELD...PORT ISABEL...SOUTH PADRE ISLAND... LAGUNA HEIGHTS...LAGUNA VISTA 408 PM CST WED DEC 23 2009 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. THE STRONG SOUTHERLY WINDS ARE WEAKENING ACROSS DEEP SOUTH TEXAS LATER THIS AFTERNOON. AS RESULT OF THE DIMINISHING WINDS THE WIND ADVISORY IS NO LONGER IN EFFECT. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this wind advisory went out at Dec 23, 3:28 AM CST, 6 minutes earlier.
Area forecast discussion, Dec 23, 3:28 AM CST, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BROWNSVILLE TX
328 AM CST WED DEC 23 2009
.DISCUSSION...THE NEXT COLD FRONT IS ON TRACK FOR THURSDAY MORNING.
CHANCE CATEGORY SHOWERS POSSIBLE FROM MIDNIGHT TO DAWN THURSDAY
MORNING...WITH MAYBE A BIT BETTER CHANCE WITH MOISTER AIR NEAR
THE COAST. CHANCE TSTORMS ALSO POSSIBLE OFFSHORE. OTHERWISE...
QUICK CLEARING EXPECTED THURSDAY DURING THE DAY IN THE WAKE OF THE
FRONT. TEMPS SHOULD STILL BE ABLE TO WARM TO NEAR OR SLIGHTLY
ABOVE NORMAL THURSDAY...BEFORE COLDER AIR FROM THE NORTH ARRIVES.
THIS COLDER AIR WILL HELP BRING CLOUDS BACK AGAIN ON FRIDAY...
AND WILL SEE A RETURN TO THE DAMP AND GRAY WEATHER WHICH HAS NOT
BEEN A STRANGER TO THE AREA IN RECENT WEEKS. ONCE THE COLDER AIR
SETTLES IN...DO NOT SEE MUCH CHANGE UNTIL AROUND THE MIDDLE OF
NEXT WEEK WHEN WINDS DEFINITELY VEER AROUND TO SOUTHEAST AHEAD OF
ANOTHER STORM SYSTEM DEVELOPING OVER THE SOUTHWEST UNITED STATES.
TEMPS OVERALL WILL RUN SLIGHTLY BELOW NORMAL FROM THIS FRIDAY
THROUGH THE END OF THE FORECAST.
THE VAD WIND PROFILE THIS MORNING SHOWS SOUTH WINDS AT 45 KNOTS
MAXIMIZED AT ABOUT 3000 FEET. THUS...EXPECT A WINDY DAY AS LOW
PRESSURE MOVES ACROSS NORTH TEXAS. A WIND ADVISORY WILL BE POSTED
FOR THE SOUTHEAST AND COASTAL SECTIONS. THE STRONG SOUTH FLOW WILL
MAINTAIN GOOD WAA TODAY WITH WARMER THAN NORMAL TEMPS BEFORE THE
COLD FRONT AND CAA KICKS IN THURSDAY MORNING AND LATER BEHIND THE
FRONT.
&&
.PREV DISCUSSION... /ISSUED 919 PM CST TUE DEC 22 2009/ ...SHORT
TERM /TONIGHT - 6 AM THURSDAY/... HE MAIN CONCERN IN THE SHORT
RANGE PERIOD IS THE PCPN POTENTIAL WITH THE APPROACH OF THE NEXT
COLD FRONT FROM THE NORTHWEST. THE 00Z BRO SOUNDING SHOWS A FAIRLY
DRY ATMS IN PLACE OVER THE REGION WITH BEST MOISTURE CONCENTRATED
IN THE LOWEST LEVELS. DOES NOT APPEAR NOW THAT SIGNIFICANT DEEP
MOISTURE RETURN WILL OCCUR AHEAD OF THE NEXT FROPA TO WARRANT
WIDESPREAD RAINFALL. HOWEVER ENOUGH MOISTURE AND INSTABILITY WILL
LIKELY POOL NEAR THE IMMEDIATE COASTLINE AND OVER THE GULF WATERS
FOR SOME BETTER POPS OVER THE MARINE REGIONS. HAVE MADE SOME
INCREASES IN THE MARINE POPS FOR THE FROPA OTHERWISE EXPECT FAIRLY
DRY CONDITIONS TO PREVAIL IN THE SHORT TERM. DEEP SOUTH TX WILL
FACE ANOTHER DAY OF FAIRLY STRONG SOUTHERLY WINDS AS THE PGF
TIGHTENS UP AHEAD THE SOUTH CENTRAL PLAINS SYSTEM. ANOTHER WIND
ADVISORY MAY BE NEEDED DURING THE DAY TOMORROW BUT WILL LEAVE THIS
DECISION UP TO THE OVERNIGHT SHIFT. THE STRONG SOUTHERLY FLOW
TOMORROW WILL MAINTAIN GOOD WAA FOR ONE MORE DAY BEFORE THE STRONG
CAA KICKS IN BEHIND THE FRONT THURS MORNING. THE MAV AND MET TEMP
GUIDANCE IN THE SHORT TERM LOOKS FAIRLY REASONABLE AND WILL
MAINTAIN A BLEND OF THE TWO MODEL SETS. THE GFS IS A BIT WETTER
WITH THE FROPA VERSUS THE NAM. WILL LEAN TOWARDS THE SLIGHTLY
DRIER NAM DUE TO THE SOMEWHAT LIMITED MOISTURE RETURN MENTIONED
EARLIER IN THE DISCUSSION. NO MAJOR CHANGES EXPECTED WITH CURRENT
FORECAST TEMPS.
LONG TERM /6 AM THURSDAY - TUESDAY AFTERNOON/...THURSDAY AND
THURSDAY NIGHT: TWEAKED FORECAST A BIT TO ACCELERATE PRECIPITATION
OUT OF THE AREA BY 9-10 AM AND ADDED MENTION OF THUNDERSTORMS OVER
THE GULF BEYOND 20 NM WHERE SURFACE INSTABILITY DUE TO WARMER
WATER TEMPERATURES SHOULD COMBINE WITH JET DYNAMICS TO ENHANCE
CONVECTION. OVER LAND...ONLY CHANGES WERE TO CLEAR OUT SKIES BASED
ON TIME HEIGHT SECTIONS WHICH GO BONE DRY...AND LOWER DEW POINTS/RH
ACCORDINGLY DURING THE AFTERNOON. DIMINISHING WINDS SHOULD LEAD TO
A PLEASANT AFTERNOON HEADING INTO CHRISTMAS EVE.
FOR THE NIGHTTIME CHRISTMAS EVE ACTIVITIES EXPECT TEMPERATURES TO
FALL RAPIDLY AFTER SUNSET AND LIKELY REACH THE 40S EVERYWHERE WELL
BEFORE MIDNIGHT UNDER CLEAR SKIES. SOME CIRRUS SHOULD BEGIN
ARRIVING TOWARD DAYBREAK CHRISTMAS DAY AS THE SUBTROPICAL JET
BEGINS TO GET ACTIVE.
CHRISTMAS DAY: WILL DAWN CHILLY AS TEMPERATURES RESPOND TO LIGHT
WINDS AND LOWER DEWPOINTS. READINGS SHOULD BE IN LINE WITH THE
COOLER NAM GUIDANCE...MID TO UPPER 30S NORTH AND LOWER 40S ACROSS
THE LOWER RGV. INCREASING HIGH CLOUDS EARLY FOLLOWED BY THICKENING
LOWER AND MID CLOUDS LATE MAY CAP HIGH TEMPERATURES IN THE 50S TO
LOWER 60S ACROSS DEEP SOUTH TEXAS SO HAVE KNOCKED DOWN A FEW
DEGREES WITH THIS UPDATE.
CHRISTMAS NIGHT INTO THE WEEKEND: ACTIVATING SUBTROPICAL JET
ALOFT WILL COMBINE WITH INCREASING INFLUX OF MOISTURE ON A SOUTH
TO SOUTHEAST FLOW ALOFT...PERHAPS ENHANCED BY VARIOUS LOW LEVEL
JETS IN THE 850-925 MB LAYER SATURDAY AND AGAIN SUNDAY TO RETURN
OVERCAST... DRIZZLY CONDITIONS WITH PERIODS OF RAIN AND TEMPS
RANGING THROUGH THE 40S AND 50S. QUITE A BIT OF UNCERTAINTY WITH
TIMING OF EACH SYSTEM AND RESPONSE IN THE WESTERN GULF BUT WHAT IS
BECOMING MORE CERTAIN IS A PROLONGED PERIOD OF NORTH TO NORTH
NORTHEAST WINDS AND AT LEAST 3 DAYS IN A ROW WITH DAYTIME TEMPS
10 DEGREES OR MORE BELOW AVERAGE. LOOKS LIKE A GOOD TIME FOR
INDOOR ACTIVITIES OVER THE WEEKEND.
FOR NOW...MADE SKY COVER MORE PESSIMISTIC AND EXPANDED AREA AND
DURATION OF CHANCE RAIN...THOUGH BELIEVE WELL SEE MEASURABLE
RAINS SOMETIME DURING THE WEEKEND BUT NOWHERE NEAR AS INTENSE AS
THOSE WITH THE STRONGER GULF LOW BETWEEN THE 15TH AND 17TH.
LOWERED SATURDAY TEMPERATURES SOME 3 TO 5 DEGREES AND THIS MAY
WELL NOT BE ENOUGH BASED ON RECENT EVENT TRENDS...BUT WE HAVE A
COUPLE OF DAYS TO HONE IN FARTHER. DID NOT MAKE CHANGES TO SUNDAYS
UPPER 50S TO LOWER 60S BUT EXPECT TO SEE A DOWNWARD TREND TO BEGIN
OVER THE NEXT COUPLE OF DAYS.
NO CHANGES WERE MADE BEYOND SUNDAY BUT MR. SUNSHINE DID NOT LOOK
LIKE HE WOULD BE SMILING ON THE VALLEY ANYTIME EARLY NEXT WEEK
WITH MORE REINFORCING SHOTS OF COOL AND DAMP AIR AS DECEMBERS
PREDOMINANT LOW LATITUDE JET LOCKS IN THROUGH EARLY NEXT WEEK.
&&
.MARINE...BUOY 42020 REPORTED SOUTH-SOUTHEAST WINDS AROUND 16 KNOTS
GUSTING TO AROUND 19 KNOTS WITH SEAS OF 7.5 FEET WITH A PERIOD OF 8
SECONDS AT 02 CST/08 UTC. SMALL CRAFT ADVISORIES ARE ONCE AGAIN IN
EFFECT FOR THE ADJACENT COASTAL WATERS OF DEEP SOUTH TEXAS DUE TO
STRONG WINDS AND ROUGH SEAS. THE ADVISORIES WILL LIKELY REMAIN IN
EFFECT THROUGH THURSDAY NIGHT AS A COLD FRONT APPROACHES AND SWEEPS
THROUGH THE LOWER TEXAS COAST AROUND SUNRISE THURSDAY. WIND AND SEA
CONDITIONS WILL IMPROVE FRIDAY AS HIGH PRESSURE BRIEFLY PREVAILS.
WINDS AND SEAS WILL THEN INCREASE TO SMALL CRAFT ADVISORY CRITERIA
THIS WEEKEND AND EARLY NEXT WEEK AS HIGH PRESSURE OVER SOUTH TEXAS
INTERACTS WITH LOWER PRESSURE OVER THE BAY OF CAMPECHE.
&&
.AVIATION...BREEZY TO WINDY CONDITIONS ARE EXPECTED THROUGH THE NEXT
24 HOURS AS A COLD FRONT APPROACHES AND PASSES THROUGH...WITH MOSTLY
CLOUDY TO CLOUDY SKIES. OVERALL...VFR WILL PREVAIL ACROSS DEEP SOUTH
TEXAS.
&&
.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL 78 59 71 47 / 0 30 20 0
BROWNSVILLE 79 61 75 45 / 0 30 20 0
HARLINGEN 82 57 75 45 / 0 30 10 0
MCALLEN 83 58 76 45 / 0 20 10 0
RIO GRANDE CITY 80 53 74 43 / 0 20 10 0
SOUTH PADRE ISLAND 69 57 68 49 / 0 30 20 0
&&
.BRO WATCHES/WARNINGS/ADVISORIES...
TX...WIND ADVISORY FROM 10 AM THIS MORNING TO 4 PM CST THIS AFTERNOON
FOR TXZ251-253>257.
GM...SMALL CRAFT ADVISORY FOR WINDS FROM 8 AM THIS MORNING TO 5 PM
CST THIS AFTERNOON FOR GMZ130-132-135.
SMALL CRAFT ADVISORY UNTIL 6 AM CST THURSDAY FOR GMZ150-155-170-
175.
&&
THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WWW.WEATHER.GOV/BROWNSVILLE
54/66Hazardous weather outlook, Dec 22, 9:20 PM CST, 6 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE BROWNSVILLE TX 920 PM CST TUE DEC 22 2009 GMZ130-132-135-150-155-170-175-TXZ248>257-231200- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM-ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 920 PM CST TUE DEC 22 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS...THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...REST OF TONIGHT. A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE LOWER TEXAS GULF WATERS THROUGH THURSDAY MORNING. ALSO A SMALL CRAFT ADVISORY FOR WINDS IS IN EFFECT WEDNESDAY MORNING AND AFTERNOON FOR THE LAGUNA MADRE. THERE IS A HIGH RISK OF RIP CURRENTS AT THE BEACHES OF SOUTH PADRE ISLAND AND BOCA CHICA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. ANOTHER WIND ADVISORY MAY BE NEEDED WEDNESDAY FOR PORTIONS OF DEEP SOUTH TEXAS. A SMALL CRAFT ADVISORY FOR WINDS MAY BE NEEDED FOR THE LAGUNA MADRE WEDNESDAY. THE SMALL CRAFT ADVISORY WILL REMAIN IN EFFECT FOR THE GULF OF MEXICO WATERS THROUGH EARLY WEDNESDAY...AND MAY NEED TO REMAIN IN EFFECT THROUGH THURSDAY DUE TO THE PASSAGE OF A COLD FRONT. ANOTHER SMALL CRAFT ADVISORY MAY BE NEEDED FOR THE ADJACENT GULF OF MEXICO WATERS SATURDAY THROUGH MONDAY DUE TO STRONG WINDS AND ROUGH SEAS. A MODERATE TO HIGH RISK OF RIP CURRENTS AT THE LOCAL BEACHES IS POSSIBLE THROUGH A MAJORITY OF THE FORECAST PERIOD. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED. SPEECE/TOMASELLI
The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 22, 9:06 PM CST | Small Craft Advisory for Winds | BRO | 16 hr | |
| Dec 23, 1:18 PM CST | Gale Warning | BRO | 31 hr | |
| Dec 23, 1:18 PM CST | Small Craft Advisory | BRO | 38 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.